MathSciNet Relay Station
MathSciNet bibliographic data
MR1189043 (94d:32044) 32M05 (20H10 22E40 32H20 51M10 53C35 57S30)
Goldman, William M.; Parker, John R. Dirichlet polyhedra for dihedral groups acting on complex hyperbolic space. J. Geom. Anal. 2 (1992), no. 6, 517–554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement